# SDR SWAA950146

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 389, 390, 399, 409, 410, 419, 500, 500+9, 500A+10, 500A+19, 500B, 500B+9, 500B+10, 520, 529, 460, 479, 480, 489, 817, 847, 857, 877, 897, 926, 936, 946, AND 956, AT STRINGER 4R.  REPAIRED PER TRAMCO EWO 95-0115.
